# SDR HALA0700123

- Difficulty date: March 20, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 62,110 hours, 29,597 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FA'S COMPLAIN THAT THE FORWARD FIRST CLASS AREA OF THE CABIN IS VERY COLD.  WARMED THE FWD CABIN TO INDICATION OF 79 DEGREE F TO 80 DEGREE F.  FA'S STILL SAY ITS VERY COLD.  PERFORMED ZONE TEMP CONTROL BIT IAW DAL FIM 21-61-00 FIG 103 CONFIG 2.  NO FAULTS.  SYS NORMAL PER BLOCK 7.  OPS CHECK PACKS OPS NML.  COULD NOT DUPLICATE.
